# SDR 02FDEA00546

- Difficulty date: August 6, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 38,246 hours, 23,639 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RED LEFT GEAR LIGHT ON FWD INSTRUMENT PANEL REMAINS ILLUMINATED WITH GEAR HANDLE UP.  CYCLED GEAR AS PER QRH AND REMAINED ILLUMINATED WITH GEAR HANDLE UP.  REMOVED AND REPLACED LT MAIN GEAR UPLOCK PROX SWITCH PER 727 M/M 32-61-081-4.  OPS CHECKED SENSOR PER M/M 32-61-081-4, OPS CKS GOOD.  OK FOR SERVICE.
